# SDR SWAA2022041233439

- Difficulty date: December 7, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 807+5' AND 727D +3' LBL 20 WL 155.3 L/H ZEE ANGLE HAS SEVERAL AREAS OF CORROSION TO THE TOP AND BOTTOM SURFACES AS MARKED / REMOVED CORROSION FROM AFT CARGO COMPARTMENT L/H ZEE ANGLE IN SEVERAL AREAS BETWEEN STA 807+5' AND STA 727D+3' LBL 20L 155.3 IAW B737-800 SRM 51-10-02-0G-0 PAR .15. INDSPECTED WITH 1-0X MAG GLASS. NO DEFECTS NOTED. VERIFIED MATERIAL LOSS: ORIGINAL T= .040' REMAINING T= .032' LOSS= .008' LIMIT= .004'. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-0053-1A-2 PAR. 4A. REMOVED AND REPLACED LH ZEE ANGLE FROM STA727 TO STA847 IAW B737-800 SRM 51-40-02-0G-0 AND B737-800 DWG 146A7500 REV-. APPLIED CIC IAW B737-800 AMM 51-21-91-702 MPN: 146A7502-31
